MAUDE Adverse Event Report: HEARTWARE, INC. HEARTWARE VENTRICULAR ASSIST SYSTEM - BATTERY; VENTRICULAR (ASSISST) BYPASS

HEARTWARE, INC. HEARTWARE VENTRICULAR ASSIST SYSTEM - BATTERY; VENTRICULAR (ASSISST) BYPASS
Model Number 1650
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of this event is pending and a supplemental report will be sent upon its completion.Additional products: d1: heartware ventricular assist system ¿ battery d4: model#: 1650 / catalog#: 1650 / expiration date: 31-oct-2019 / serial#:(b)(6) d9: no h3: no h4: mfg date: 15-oct-2018 h5: no h6: the codes present in section h6 correspond to components/products that comprise the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the batteries had problem charging when plugged into the charging station.The batteries were replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
A supplemental report is being submitted for device evaluation.Product event summary: two (2) batteries (b)(6) were not returned for evaluation.A review of the manufacturing documentation confirmed that the associated devices met all requirements for release.A review of the available log files report revealed no anomalies within the analyzed period.As a result, the reported event could not be confirmed.Applicable risk documentation and experience with events of similar circumstances were considered; events involving batteries not charging can be attributed, but not limited, to an internal battery communication error, faulty integrated circuit, improper weld, soldering defect, out of temperature range, and/or a charge time-out of eight (8) hours.Additional products: d4: serial or lot#: (b)(6).H3: yes h6: the codes present in section h6 correspond to components/products that comprise the reported event.Investigation of this event is completed and the file will be closed.If new information is received, the file will be re-opened and a supplemental will be submitted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HEARTWARE VENTRICULAR ASSIST SYSTEM - BATTERY
Common Device Name
VENTRICULAR (ASSISST) BYPASS
Manufacturer (Section D)
HEARTWARE, INC.
14400 nw 60th ave
miami lakes FL 33014
Manufacturer (Section G)
HEARTWARE, INC.
14400 nw 60th ave
miami lakes FL 33014
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key20248561
Report Number3007042319-2024-04516
Device Sequence Number15262588
Product Code DSQ
UDI-Device Identifier00888707005692
UDI-Public(01)00888707005692(17)191031(2
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P100047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2019
Device Model Number1650
Device Catalogue Number1650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer11/21/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1104 VAD
Patient SexMale